MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL

BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL
Model Number M00510880
Medical Device Problem Codes Premature Activation (1484); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a150103 captures the reportable event of tip premature deployment.
 
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx basket was used to capture a stone in the bile duct during a lithotripsy procedure performed on (b)(6) 2026.During the procedure, it was reported that the stone was grasped and captured, but the distal tip unexpectedly came off, and grasping the stone was impossible.It was also reported that the tip that got detached inside the body will likely be expelled naturally.The procedure was completed with another device of a different model.There were no patient complications reported as a result of this event.

Brand Name
TRAPEZOID RX
Common Device Name
LITHOTRIPTOR, BILIARY MECHANICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24978326
Report Number3005099803-2026-01505
Device Sequence Number9535325
Product Code LQC
UDI-Device Identifier08714729296393
UDI-Public(01)08714729296393(17)261112(10)37938377
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K040447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00510880
Device Catalogue NumberM00510880
Device Lot Number0037938377
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date05/28/2026
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown